MAUDE Adverse Event Report: SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18885
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Low Oxygen Saturation (2477); Unintended Extubation (4564)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, an 8.5 mm was selected and used to keep the lumen wide.There was no problem during the pre-usage cuff checking, no protrusion such as cartilage was found in the area around the trachea in the ct images.There were a lot of secretion and cough attacks that occurred every time suction was performed.At that time, the tracheal tube was moving due to the "play" (buffer, loose, space) of the cuff.When the cuff was submerged in water, the same location around the upper suction hole of the cuff was damaged.The patient was repeatedly intubated, which resulted in a low-pressure alarm, ventilation failure, stress due to reintubation and aspiration.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
MDR Report Key12727718
Report Number2936999-2021-01073
Device Sequence Number16504490
Product Code BTR
UDI-Device Identifier40884521032553
UDI-Public40884521032553
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model Number18885
Device Catalogue Number18885
Device Lot Number20C0088JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1